Electron. J. Differential Equations, Vol. 2018 (2018), No. 103, pp. 1-12.

Regularity criteria for weak solutions to 3D incompressible MHD equations with Hall term

Jae-Myoung Kim

We study the regularity conditions for a weak solution to the incompressible 3D magnetohydrodynamic equations with Hall term in the whole space R. In particular, we show the regularity criteria in view of gradient vectors in various spaces.

Submitted July 30, 2017. Published May 7, 2018.
Math Subject Classifications: 35B65, 35Q35, 76W05.
Key Words: Magnetohydrodynamics equation; weak solution; regularity condition.

Show me the PDF file (247 KB), TEX file for this article.

Jae-Myoung Kim
Department of Mathematical Sciences
Seoul National University
Seoul, Korea
email: cauchy02@naver.com

Return to the EJDE web page